{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,8,18]],"date-time":"2026-08-18T06:01:32Z","timestamp":1787032892885,"version":"build-2736575974"},"reference-count":11,"publisher":"Springer Science and Business Media LLC","content-domain":{"domain":[],"crossmark-restriction":false},"short-container-title":[],"published-print":{"date-parts":[[2025,10,30]]},"DOI":"10.7759\/cureus.95786","type":"journal-article","created":{"date-parts":[[2025,10,31]],"date-time":"2025-10-31T06:42:01Z","timestamp":1761892921000},"source":"Crossref","is-referenced-by-count":1,"title":["Minocycline-Induced Angioedema With Chronic Recurrent Urticaria Even After Drug Withdrawal: A Case Report"],"prefix":"10.7759","author":[{"given":"Kritikka","family":"Ajit Kumar","sequence":"first","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Saurabh","family":"Dubey","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]}],"member":"297","reference":[{"key":"ref1","doi-asserted-by":"publisher","DOI":"10.12788\/cutis.0414","article-title":"Acute severe urticaria from minocycline","volume":"108","author":"Dass K","year":"2021","unstructured":"Dass K, Greenberger PA. Acute severe urticaria from minocycline. Cutis. 2021, 108:E33-4. 10.12788\/cutis.0414","journal-title":"Cutis"},{"key":"ref2","doi-asserted-by":"publisher","DOI":"10.1111\/1346-8138.16779","article-title":"Symptomatic dermographism induced by oral minocycline: a\u00a0report of four cases","volume":"50","author":"Yang X","year":"2023","unstructured":"Yang X, Kong M, Wang H, Song Z, Chen Q. Symptomatic dermographism induced by oral minocycline: a\u00a0report of four cases. J Dermatol. 2023, 50:1063-7. 10.1111\/1346-8138.16779","journal-title":"J Dermatol"},{"key":"ref3","doi-asserted-by":"publisher","DOI":"10.1007\/s00228-020-03005-9","article-title":"Antibacterial antibiotic-induced drug reaction with eosinophilia and systemic symptoms (DRESS) syndrome: a literature review","volume":"77","author":"Sharifzadeh S","year":"2021","unstructured":"Sharifzadeh S, Mohammadpour AH, Tavanaee A, Elyasi S. Antibacterial antibiotic-induced drug reaction with eosinophilia and systemic symptoms (DRESS) syndrome: a literature review. Eur J Clin Pharmacol. 2021, 77:275-89. 10.1007\/s00228-020-03005-9","journal-title":"Eur J Clin Pharmacol"},{"key":"ref4","doi-asserted-by":"publisher","DOI":"10.1038\/clpt.1981.154","article-title":"A method for estimating the probability of adverse drug reactions","volume":"30","author":"Naranjo CA","year":"1981","unstructured":"Naranjo CA, Busto U, Sellers EM, et al.. A method for estimating the probability of adverse drug reactions. Clin Pharmacol Ther. 1981, 30:239-45. 10.1038\/clpt.1981.154","journal-title":"Clin Pharmacol Ther"},{"key":"ref5","doi-asserted-by":"publisher","DOI":"10.1111\/j.1398-9995.1990.tb00502.x","article-title":"Serum sickness-like syndrome associated with minocycline therapy","volume":"45","author":"Puyana J","year":"1990","unstructured":"Puyana J, Ure\u00f1a V, Quirce S, Fernandez-Rivas M, Cuevas M, Fraj J. Serum sickness-like syndrome associated with minocycline therapy. Allergy. 1990, 45:313-5. 10.1111\/j.1398-9995.1990.tb00502.x","journal-title":"Allergy"},{"key":"ref6","doi-asserted-by":"publisher","DOI":"10.1016\/j.waojou.2020.100472","article-title":"World allergy organization anaphylaxis guidance 2020","volume":"13","author":"Cardona V","year":"2020","unstructured":"Cardona V, Ansotegui IJ, Ebisawa M, et al.. World allergy organization anaphylaxis guidance 2020. World Allergy Organ J. 2020, 13:100472. 10.1016\/j.waojou.2020.100472","journal-title":"World Allergy Organ J"},{"key":"ref7","doi-asserted-by":"publisher","DOI":"10.1111\/all.15090","article-title":"The international EAACI\/GA\u00b2LEN\/EuroGuiDerm\/APAAACI guideline for the definition, classification, diagnosis, and management of urticaria","volume":"77","author":"Zuberbier T","year":"2022","unstructured":"Zuberbier T, Abdul Latiff AH, Abuzakouk M, et al.. The international EAACI\/GA\u00b2LEN\/EuroGuiDerm\/APAAACI guideline for the definition, classification, diagnosis, and management of urticaria. Allergy. 2022, 77:734-66. 10.1111\/all.15090","journal-title":"Allergy"},{"key":"ref8","doi-asserted-by":"publisher","DOI":"10.1155\/2014\/674709","article-title":"Pathogenesis of chronic urticaria: an overview","volume":"2014","author":"Jain S","year":"2014","unstructured":"Jain S. Pathogenesis of chronic urticaria: an overview. Dermatol Res Pract. 2014, 2014:674709. 10.1155\/2014\/674709","journal-title":"Dermatol Res Pract"},{"key":"ref9","doi-asserted-by":"publisher","DOI":"10.1155\/2016\/4071735","article-title":"Polycystic ovary syndrome may be an autoimmune disorder","volume":"2016","author":"Mobeen H","year":"2016","unstructured":"Mobeen H, Afzal N, Kashif M. Polycystic ovary syndrome may be an autoimmune disorder. Scientifica (Cairo). 2016, 2016:4071735. 10.1155\/2016\/4071735","journal-title":"Scientifica (Cairo)"},{"key":"ref10","doi-asserted-by":"publisher","DOI":"10.4103\/0019-5154.57603","article-title":"Chronic urticaria and treatment options","volume":"54","author":"Godse KV","year":"2009","unstructured":"Godse KV. Chronic urticaria and treatment options. Indian J Dermatol. 2009, 54:310-2. 10.4103\/0019-5154.57603","journal-title":"Indian J Dermatol"},{"key":"ref11","doi-asserted-by":"publisher","DOI":"10.4103\/0378-6323.39708","article-title":"Omalizumab in severe chronic urticaria","volume":"74","author":"Godse KV","year":"2008","unstructured":"Godse KV. Omalizumab in severe chronic urticaria. Indian J Dermatol Venereol Leprol. 2008, 74:157-8. 10.4103\/0378-6323.39708","journal-title":"Indian J Dermatol Venereol Leprol"}],"container-title":["Cureus"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/www.cureus.com\/articles\/419840-minocycline-induced-angioedema-with-chronic-recurrent-urticaria-even-after-drug-withdrawal-a-case-report","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2025,10,31]],"date-time":"2025-10-31T06:42:02Z","timestamp":1761892922000},"score":1,"resource":{"primary":{"URL":"https:\/\/www.cureus.com\/articles\/419840-minocycline-induced-angioedema-with-chronic-recurrent-urticaria-even-after-drug-withdrawal-a-case-report"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2025,10,30]]},"references-count":11,"URL":"https:\/\/doi.org\/10.7759\/cureus.95786","relation":{},"ISSN":["2168-8184"],"issn-type":[{"value":"2168-8184","type":"print"}],"subject":[],"published":{"date-parts":[[2025,10,30]]}}}